# SDR CA120416004

- Difficulty date: April 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 15,154 hours
- Engine: Ge CF348E5A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) HOT BATTERY, DECLARED EMERGENCY, RETURNED FOUND WIRING DAMAGED BY BROKEN BACKSHELL AT CONNECTOR P0492.  CONNECTOR BACKSHELL REPLACED AND WIRING RETERMINATED IAW SWPM 20-41-10 AND WDM 24036059 P1.  BATTERY NR 2 OPS TEST CHECKS SERVICEABLE IAW AMM 24-36-00-710-801-A/500. BATTERY NR 2 REPLACED AND OPS CHECK SERVICEABLE IAW AMM 24-36-01. REMOVED BATTERY, PN: 2726CH1, SN: P02896.
